Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Tbilisi Mathematical Journal

Editor-in-Chief: Inassaridze, Hvedri

2 Issues per year

Mathematical Citation Quotient (MCQ) 2016: 0.14

Open Access
See all formats and pricing
More options …

Extension of Lacunary Statistical Convergence on Vector Valued Double Difference Sequence Space

Dr. Anindita Basu
Published Online: 2014-09-12 | DOI: https://doi.org/10.2478/tmj-2014-0002


In this paper the concepts of lacunary vector valued double sequences and Δ11-lacunary statistical convergent vector valued double difference sequences have been introduced. Further, the purpose of this work is to extend the known sequence space in the literature for ordinary single sequences to the double sequence space Δ11Nθr;s (E) of lacunary strongly convergent vector valued double sequences. Some inclusion relations among them are also established. Lastly, this paper deals with some results which establish the relationship between various lacunary methods.

Keywords: Lacunary double sequences; statistical convergence; lacunary refinement


  • [1] A. Basu and P. D. Srivastava, -lacunary strong A-convergent vector valued di erence sequences with respect to a sequence of Orlicz functions and some inclusion relations, Int. J. Pure Appl. Math., 11 (3) (2004), 335-353.Google Scholar

  • [2] A. Basu and P. D. Srivastava, Generalized vector valued double sequence space using modulus function, Tamkang Journal of Mathematics, 38(4) (2007), 347-366.Google Scholar

  • [3] A. Pringsheim, Zur Theorie der zweifach unendlichen Zahlenfolgen, Math. Ann. 53 (1900), 289-321.CrossrefGoogle Scholar

  • [4] R. Allen, John J. Freedman and M.R. Sember, Some Cesaro type Summability spaces, Proc. London math. Soc. 37(3) (1978), 508-520.Google Scholar

  • [5] A. Zygmund, Trigonometric series, Cambridge, UK, Cambridge University Press, (1979)Google Scholar

  • [6] D. Rath and B. C. Tripathy, On statistically convergent and statistically Cauchy sequences, Indian Jour. Pure Appl. Math., 25(4), (1994), 381-386.Google Scholar

  • [7] E. Savas and R. F. Patterson, Some double lacunary sequence spaces by Orlicz funcion, Southeast Asian Bull Math, 35 (1), (2011), 103-110.Google Scholar

  • [8] H. Cakalli, Lacunary statistical convergence in topological groups, Indian J. Pure Appl. Math., 26(2) (1995), 113-119. Google Scholar

  • [9] J. S. Connor, The statistical and strong p-Cesaro convergence of sequences, Analysis, 8 (1988), 47-63.Google Scholar

  • [10] J. A. Fridy and C. Orhan, Lacunary statistical convergence, Pacific J. Math., 160(1) (1993), 43-51.Google Scholar

  • [11] J. A. Fridy and C. Orhan, Lacunary statistical summability, J. Math. Anal. Appl., 173 (1993), 497-504.Google Scholar

  • [12] V. Karkaya and N. Simsek, On Lacunary invariant sequence spaces defined by a sequence of modulus function, Appl. Math. Comp., 156 (3), (2004), 597-603.Google Scholar

  • [13] E. Mursaleen and H. H. Osama, Statistical convergence of double sequences, J. Math. Anal. Appl., 288 (2003) 223-231.Google Scholar

  • [14] H. Fast, Sur la convergence statistique, Collog. Math., 2 (1951), 241-244.Google Scholar

  • [15] I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66 (1959), 261-375.Google Scholar

  • [16] I. Niven and H. S. Zuckerman, An introduction to the theory of numbers, Fourth Edi., John Wiley & Sons, New York, 1980.Google Scholar

  • [17] I. J. Maddox, Spaces of strongly summable sequences, Quart. J. Math. Oxford, 18 (2) (1967), 345-355.CrossrefGoogle Scholar

  • [18] J. Connor, The statistical and strong p-Cesaro convergence of sequence, Analysis, 8 (1988), 47-63.Google Scholar

  • [19] J. A. Fridy, On statistical convergence, Analysis, 5 (1985), 301-313.Google Scholar

  • [20] Jinlu Li, Lacunary statistical convergence and inclusion properties between lacunary methods, Inter. J. Math. and Math. Sci., 23(3) (2000), 175-180.Google Scholar

  • [21] O. H. H. Edely and M. Mohammad, Tuberian theorems for statistically convergent double sequences, Information Sciences, 176 (2006), 875-886.CrossrefGoogle Scholar

  • [22] R. C. Buck, Generalized asymptotic density, Amer. J. Math., 75 (1953), 335-346.Google Scholar

  • [23] T. Salat, On statistically convergent sequences of real numbers, Math. Slovaca, 30 (1980), 139-150.Google Scholar

  • [24] T. Bilgin, Lacunary strong A-convergence with respect to a sequence of Modulus functions, Appl. Math. Comput., 151(3) (2004), 595-600. CrossrefWeb of ScienceGoogle Scholar

About the article

Received: 2014-02-07

Accepted: 2014-03-22

Published Online: 2014-09-12

Citation Information: Tbilisi Mathematical Journal, Volume 7, Issue 1, ISSN (Online) 1512-0139, DOI: https://doi.org/10.2478/tmj-2014-0002.

Export Citation

© 2014. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in